Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 34, NWS Cleveland, OH

June 15, 2015Mahoning County, Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 15, 2015, 11:49 PM EDT for Mahoning County, Trumbull County, Ohio. It took effect at Jun 16, 2015, 3:42 AM EDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 11:49 PM EDT (03:49 UTC)
In effect from
Jun 16, 2015, 3:42 AM EDT
Expired
Jun 16, 2015, 5:45 PM EDT
In force
14 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Mahoning County, OH, Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mahoning River at Youngstown (YGWO1). The gauge peaked at 13.97 ft at Jun 16, 2015, 8:00 AM EDT.

actionminormoderate5101506/1606/17
Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03098600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS41 KCLE 160349
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 PM EDT MON JUN 15 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Mahoning River At Youngstown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC099-155-161149-
/O.NEW.KCLE.FL.W.0034.150616T0742Z-150616T2145Z/
/YGWO1.1.ER.150616T0742Z.150616T1200Z.150616T1545Z.NO/
1149 PM EDT MON JUN 15 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Mahoning River At Youngstown
* From late tonight until Tuesday afternoon
* At 11:15 PM Monday the stage was...13.1 feet 
* Minor flooding is forecast 
* Flood stage is 14.0 feet 
* The river will rise to around 14.5 feet early Tuesday morning then
  start to fall.
* At 12.0 feet...River at bankfull.

&&

LAT...LON 4115 8081 4121 8077 4119 8068 4108 8055
      4103 8065                       

$$
3 follow-up statements
081 
WGUS81 KCLE 160455
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1254 AM EDT TUE JUN 16 2015

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Mahoning River At Leavittsburg
  Mahoning River At Youngstown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-161254-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.1.ER.150615T0030Z.150617T0600Z.000000T0000Z.NO/
1254 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Scioto River Near Larue.
* At 12:00 AM Tuesday the stage was 12.2 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 12.9 feet by late tonight.  
  Additional rises are possible thereafter. 
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.


&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC155-161254-
/O.CON.KCLE.FL.W.0033.000000T0000Z-150617T1200Z/
/LEAO1.1.ER.150616T0148Z.150616T1200Z.150617T0600Z.NO/
1254 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Mahoning River At Leavittsburg.
* At 12:15 AM Tuesday the stage was 10.5 feet. 
* Flood stage is 10.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.0 feet by late this
  morning then fall late tonight.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of 
  Leavittsburg.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC099-155-161254-
/O.CON.KCLE.FL.W.0034.150616T0742Z-150616T2145Z/
/YGWO1.1.ER.150616T0742Z.150616T1200Z.150616T1545Z.NO/
1254 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Mahoning River At Youngstown.
* until this afternoon.
* At 12:15 AM Tuesday the stage was 13.4 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is forecast.
* Forecast...the river will rise to near 14.5 later this morning
  then begin to fall.
* At 15.0 feet...Water inundates property on River and Front Streets 
  in Girard. In Niles State Route 46 flooded and First Street begins 
  to inundate. In Mahoning County flooding will spread into 
  industrial areas along the river.
* At 14.0 feet...River inundates lowland near the river. Some 
  basement flooding possible.
* At 12.0 feet...River at bankfull.


&&

LAT...LON 4115 8081 4121 8077 4119 8068 4108 8055
      4103 8065                       

$$

OHC155-161254-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-150618T0907Z/
/PHAO1.1.ER.150615T0341Z.150616T0400Z.150618T0307Z.UU/
1254 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At 12:00 AM Tuesday the stage was 12.1 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Wednesday 
  night.
* At 13.0 feet...Flooding begins on Braceville Robinson Road. 
  Portions of Barcley Messerly Road south of Eagle Creek Road will be
  impassable. Some homes will be threatened.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.


&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
262 
WGUS81 KCLE 161017
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
617 AM EDT TUE JUN 16 2015

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek Above Findlay

...The flood warning continues for the following rivers in Ohio...

  Blanchard River Near Findlay
  Scioto River Near Larue
  Scioto River Near Prospect
  Mahoning River At Leavittsburg
  Mahoning River At Youngstown
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-161817-
/O.CON.KCLE.FL.W.0037.150616T1430Z-000000T0000Z/
/FDYO1.2.ER.150616T1430Z.150617T0600Z.000000T0000Z.NO/
617 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Blanchard River Near Findlay.
* from this morning until further notice.
* At  5:00 AM Tuesday the stage was 9.1 feet. 
* Flood stage is 11.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage late this morning and crest 
  near 13.0 feet late tonight.
* At 13.0 feet...Floodwaters impact East Sandusky Street, Main Cross 
  Street, Blanchard Road, Clinton Court, and many other streets near 
  the Blanchard River. Backwater will affect residents living along 
  Eagle and Lye Creeks.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.
* At 11.0 feet...Flooding impacts areas near Riverside Park and East 
  Main Cross Street in the City of Findlay.
* At 10.0 feet...Water reaches East Main Cross Street near Lye Creek.
* At 9.0 feet...Flooding occurs on low lying roads along the river 
  west of Findlay, including County Road 140.
* At 8.0 feet...Water covers low lying portions of South River Road 
  and Howard Street on the west side of Findlay.


&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC101-161817-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.1.ER.150615T0030Z.150617T0600Z.000000T0000Z.NO/
617 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Scioto River Near Larue.
* At  5:00 AM Tuesday the stage was 12.4 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* Forecast...the river will rise to near 12.9 feet late tonight. 
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.


&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-161816-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.150616T0904Z.150617T1800Z.000000T0000Z.NO/
617 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  5:00 AM Tuesday the stage was 9.0 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage this morning and rise to
  near 11.1 feet by Wednesday afternoon. 
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.


&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC155-161816-
/O.CON.KCLE.FL.W.0033.000000T0000Z-150617T1200Z/
/LEAO1.1.ER.150616T0148Z.150616T0915Z.150617T0600Z.NO/
617 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Mahoning River At Leavittsburg.
* At  5:15 AM Tuesday the stage was 11.4 feet. 
* Flood stage is 10.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river was near crest and will fall below 
  flood stage late tonight.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of 
  Leavittsburg.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC099-155-161816-
/O.CON.KCLE.FL.W.0034.000000T0000Z-150616T2145Z/
/YGWO1.1.ER.150616T1049Z.150616T1200Z.150616T1545Z.NO/
617 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Mahoning River At Youngstown.
* At  5:15 AM Tuesday the stage was 13.3 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is forecast.
* Forecast...the river will crest just above flood stage by 
  late morning.
* At 14.0 feet...River inundates lowland near the river. Some 
  basement flooding possible.
* At 12.0 feet...River at bankfull.

&&

LAT...LON 4115 8081 4121 8077 4119 8068 4108 8055
      4103 8065                       

$$

OHC063-161816-
/O.EXT.KCLE.FL.W.0035.000000T0000Z-150617T0006Z/
/FECO1.1.ER.150616T0802Z.150616T1200Z.150616T1806Z.UU/
617 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Eagle Creek Above Findlay.
* At  5:00 AM Tuesday the stage was 9.4 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the creek will crest near 10 feet this morning and 
  drop below flood stage this afternoon. 
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

OHC155-161816-
/O.CON.KCLE.FL.W.0032.000000T0000Z-150618T0907Z/
/PHAO1.1.ER.150615T0341Z.150616T0400Z.150618T0307Z.UU/
617 AM EDT TUE JUN 16 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At  5:00 AM Tuesday the stage was 11.8 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the creek will continue to fall slowly dropping below
  flood stage this evening.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
270 
WGUS81 KCLE 161900
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EDT TUE JUN 16 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Mahoning River At Youngstown

...The flood warning continues for the following rivers in Ohio...

  Blanchard River Near Findlay
  Maumee River At Waterville
  Mahoning River At Leavittsburg
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek Above Findlay
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-170300-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-150618T0400Z/
/FDYO1.2.ER.150616T1903Z.150617T0600Z.150617T2200Z.NO/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Blanchard River Near Findlay.
* At  2:00 PM Tuesday the stage was 10.7 feet. 
* Flood stage is 11.0 feet. 
* Moderate flooding is forecast.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.
* At 11.0 feet...Flooding impacts areas near Riverside Park and East 
  Main Cross Street in the City of Findlay.
* At 10.0 feet...Water reaches East Main Cross Street near Lye Creek.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC095-173-170300-
/O.EXT.KCLE.FL.W.0038.150616T2232Z-000000T0000Z/
/WTVO1.1.ER.150616T2232Z.150618T0000Z.000000T0000Z.NO/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Maumee River At Waterville.
* from this evening until further notice.
* At  2:00 PM Tuesday the stage was 10.7 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and rise to near 
  12.2 feet BY Wednesday evening. Additional rises are possible 
  thereafter.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
  out of banks in Waterville and Bowling Green. 
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$

OHC101-170300-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0600Z.000000T0000Z.NO/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Scioto River Near Larue.
* At  2:00 PM Tuesday the stage was 13.4 feet. 
* Flood stage is 11.0 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.4 feet by late tonight.  
  Additional rises are possible thereafter. 
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-170259-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150618T0600Z.000000T0000Z.NO/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  2:00 PM Tuesday the stage was 9.6 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.8 feet by early Thursday 
  morning.  Additional rises are possible thereafter. 
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-170259-
/O.CON.KCLE.FL.W.0039.150617T0400Z-150617T2000Z/
/KILO1.1.ER.150617T0400Z.150617T0600Z.150617T1400Z.NO/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* from late tonight to Wednesday afternoon.
* At  2:00 PM Tuesday the stage was 13.7 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-170259-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-150617T0705Z/
/LEAO1.1.ER.150616T0148Z.150616T1500Z.150617T0105Z.NO/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Mahoning River At Leavittsburg.
* At  2:15 PM Tuesday the stage was 11.4 feet. 
* Flood stage is 10.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall below flood stage tonight.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of 
  Leavittsburg.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC099-155-161930-
/O.CAN.KCLE.FL.W.0034.000000T0000Z-150616T2145Z/
/YGWO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
300 PM EDT TUE JUN 16 2015

The flood warning is cancelled for
  The Mahoning River At Youngstown.
* At  2:15 PM Tuesday the stage was 13.4 feet. 
* Flood stage is 14.0 feet. 
* Forecast...the river crested below flood stage at 13.7 feet.  
* At 12.0 feet...River at bankfull.

&&

LAT...LON 4115 8081 4121 8077 4119 8068 4108 8055
      4103 8065                       

$$

OHC063-170259-
/O.CON.KCLE.FL.W.0035.000000T0000Z-150617T0431Z/
/FECO1.2.ER.150616T0802Z.150616T1800Z.150616T2231Z.UU/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Eagle Creek Above Findlay.
* At  2:00 PM Tuesday the stage was 11.0 feet. 
* Flood stage is 9.0 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will fall below flood stage this 
  evening.
* At 11.0 feet...Flooding will threaten residences along Fremont and 
  Graceland Avenue, East Lincoln Street, and Brookside Drive. Other 
  roads impacted include East High Street, Wilson Street, Blanchard 
  Avenue near Graceland Avenue, Beachmont Street to Main Street, and 
  Eastview north of 6th Street.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

OHC155-170259-
/O.CON.KCLE.FL.W.0032.000000T0000Z-150618T0907Z/
/PHAO1.1.ER.150615T0341Z.150616T0400Z.150618T0307Z.UU/
300 PM EDT TUE JUN 16 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At  2:00 PM Tuesday the stage was 11.4 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 15, 10:00 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 15, 10:00 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT MON JUN 15 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL SAG ACROSS THE LOWER GREAT LAKES OVERNIGHT
INTO TUESDAY MORNING. THIS FRONT WILL MOVE BACK NORTH AS A WARM
FRONT ON WEDNESDAY. A STRONGER COLD FRONT SHOULD DROP ACROSS THE
AREA LATE THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MADE ONLY MINOR ADJUSTMENTS TO THE FORECAST AS IT IS OBVIOUSLY
GOING TO RAIN OVERNIGHT. HAVE GONE AHEAD AND STARTED ISSUING
COUNTY FLOOD WARNINGS FOR THE AREAS THAT HAVE SEEN THE HEAVIEST
RAIN THE PAST COUPLE OF DAYS. EXPECT THAT A FEW MORE WILL NEED TO
BE ADDED. PRECIP RETURNS ARE LINED UP WELL TO THE WEST AND WILL
CONTINUE TO STREAM INTO THE AREA OVERNIGHT. A LOT OF THE AREA
COULD SEE ANOTHER INCH OF RAIN BEFORE THINGS BEGIN TO WIND DOWN
LATE TONIGHT. NO CHANGES TO TEMPS.

PREVIOUS...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM WITH SHOWERS
AND THUNDERSTORMS EXPECTED TO FILL IN AS WE PROGRESS THROUGH THE
EVENING. CLUSTER OF THUNDERSTORMS CURRENTLY APPROACHING FROM NE
INDIANA AND SE MICHIGAN WILL MOVE INTO NW OHIO THROUGH 6 PM.
SHOWERS AND THUNDERSTORMS EXPECTED TO EXPAND AS SHORTWAVE ENERGY
OVER IOWA ROUNDS THE RIDGE AND INTERACTS WITH A FRONTAL BOUNDARY
SLOWLY SINKING SOUTH TOWARDS THE AREA. THE AIRMASS REMAINS VERY
MOIST WITH AN AXIS OF PW VALUES NEAR 2 INCHES EXPECTED TO BE
OVERHEAD. AT THE SAME TIME...WE WILL SEE A CONTINUED SUPPLY OF
THETA-E ADVECTION AS A 30 KNOT LOW LEVEL JET FEEDS IN FROM THE
SOUTH OVERNIGHT. THIS SHOULD PLACE THE AREA IN A FAVORABLE AREA
FOR HEAVY RAIN. CONVECTION THUS FAR HAS NOT BEEN QUITE AS INTENSE
UPSTREAM AS MIGHT HAVE EXPECTED GIVEN THE AVAILABLE
INSTABILITY...BUT EXPECT SOME INCREASE IN INTENSITY AS THE
APPROACHING AREAS OF THUNDERSTORMS COME TOGETHER. THE CONVECTIVE
COMPONENT STILL MAKES IT HARD TO DETERMINE WHERE THE AXIS OF
HEAVIEST RAIN WILL SET UP. EXPECTING GOOD OPPORTUNITIES FOR RAIN
IN OUR NORTHWESTERN COUNTIES. INCLUDED ALL AREAS IN THE WATCH AS
SOUTHERN AND EASTERN PORTIONS OF OUR AREA HAVE RECEIVED HIGHER
RAINFALL AMOUNTS OVER THE LAST 48 HOURS AND HAVE LOWER FLASH FLOOD
GUIDANCE VALUES. RAINFALL RATES HAVE BEEN EXTREMELY EFFICIENT OVER
RECENT DAYS AND 2+ INCH PER HOUR RAINFALL RATES ARE LIKELY WITH
THUNDERSTORMS. SOME TRAINING OF STORMS IS POSSIBLE AS THE BOUNDARY
SETS UP NEARLY PARALLEL TO THE MEAN FLOW LATER THIS EVENING. MUGGY
CONDITIONS CONTINUE TONIGHT WITH LOWS IN THE UPPER 60S NEAR 70.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
FRONT WILL PUSH SOUTH ON TUESDAY AND EXPECT SHOWERS TO COME TO AN
END DURING THE MORNING. STORM PREDICTION CENTER HAS LOWERED THE
SLIGHT CHANCE TO A MARGINAL THREAT ON TUESDAY AND SUSPECT IT MAY GET
LOWERED FURTHER WITH THE OVERNIGHT ISSUANCE. SKIES WILL START TO
SCATTER OUT FROM NORTH TO SOUTH DURING THE AFTERNOON WITH HIGHS
RANGING FROM THE MID 70S NE TO NEAR 80 SW.

A QUASI-ZONAL UPPER LEVEL FLOW SETS UP ALOFT ACROSS THE OHIO VALLEY
FOR THE MID-WEEK PERIOD. SHORTWAVE ENERGY WILL MOVE OUT OF THE
SOUTHER PLAINS TUESDAY NIGHT INTO WEDNESDAY AND MOISTURE WILL SURGE
BACK NORTH BRINGING ANOTHER ROUND OF SHOWERS. RAISED POPS A LITTLE
MORE ON WEDNESDAY BUT EXPECTING THE COVERAGE OF THUNDERSTORMS TO BE
FAIRLY LOW AS MID-LEVELS REMAIN WARM. WARM FRONT LIFTS BACK NORTH ON
WEDNESDAY AHEAD OF THE NEXT COLD FRONT THAT WILL ARRIVE ON THURSDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ON THURSDAY
AFTERNOON...INCREASING LATE AS THE FRONT PUSHES SOUTH. TIMING WILL
PLAY A FACTOR IN STORM STRENGTH WITH A DECREASING CHANCE OF SEVERE
WEATHER IF STORMS DON'T ARRIVE UNTIL AFTER SUNSET.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
MODELS COMING INTO BETTER AGREEMENT WITH HIGH PRESSURE SLIDING
ACROSS THE EASTERN LAKES FRIDAY GIVING A QUICK BREAK FROM THE
PRECIP.  THE HIGH MOVES OFF THE NORTHEAST COAST SATURDAY TAPPING
INTO MORE GULF MOISTURE.  BEST CHANCE FOR MORE CONVECTION SATURDAY
NIGHT INTO SUNDAY AS LOW PRESSURE TRACKS ACROSS THE CENTRAL LAKES
DRAGGING ANOTHER COLD FRONT ACROSS THE FORECAST AREA.  TIMING IS THE
QUESTION....WITH THE GFS BEING THE FASTER OF THE TWO MODELS.  FOR
NOW WILL JUST CONTINUE WITH CHANCE POPS.   HIGH PRESSURE FINALLY
BUILDS IN ON MONDAY.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS THROUGHOUT THE NIGHT. FOCUSED
THE MENTION OF THUNDER FOR EARLY THIS EVENING AND THEN TRANSITION
IT TO PREDOMINANT RAIN. THUNDER IS POSSIBLE...BUT WITH RECENT
TRENDS IN LIGHTNING HAVE NOT CLUTTERED THE TAF WITH TS BEYOND WHAT
IS IN THE VICINITY FOR THE NEXT FEW HOURS. COLD FRONT WILL BE
SLOW TO MAKE ITS WAY HERE...POSSIBLY BY 12Z IT WILL BE LAYING
ACROSS THE AREA. EXPECTING WIDESPREAD MVFR CEILINGS AND A PERIOD
OF IFR CEILINGS WITH THE FRONT. WINDS WILL SHIFT TO THE NW BEHIND
THE FRONT. A BREAK IN THE RAIN/STORMS WILL COME TUESDAY FOR THOSE
BEHIND THE FRONT.

OUTLOOK...PERIODS OF NON-VFR WED THRU SAT WITH SCT SHRA/TSRA.

&&

.MARINE...
SW WINDS WILL TURN W TO NW OVERNIGHT AS A COLD FRONT
MOVES ACROSS THE LAKE COULD BRIEFLY INCREASE TO 10 TO 20 KNOTS FOR A
WHILE TUE MORNING.  AS A RESULT LAKE WILL BECOME CHOPPY...BUT THINK
IT WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.  WINDS WILL TURN
TO THE S TO SW WEDNESDAY NIGHT AS WARM FRONT LIFTS ACROSS THE LAKE.
IT WILL BE SHORT LIVED AS ANOTHER COLD FRONT WILL MOVE ACROSS THE
LAKE THURSDAY NIGHT. SW WINDS AROUND 10 TO 15 KNOTS SHOULD TURN TO
THE NORTH BEHIND THE FRONT THEN QUICKLY TO THE NE FOR FRI.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 4 AM EDT TUESDAY FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 4 AM EDT TUESDAY FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/KUBINA
SHORT TERM...KEC
LONG TERM...DJB
AVIATION...OUDEMAN
MARINE...DJB
Hazardous weather outlook, Jun 15, 12:12 PM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1212 PM EDT MON JUN 15 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161615-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1212 PM EDT MON JUN 15 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

HEAVY RAIN IS LIKELY AGAIN WITH THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. AREAS THAT SEE SIGNIFICANT THUNDERSTORM ACTIVITY COULD BE
AT RISK FOR FLASH FLOODING.

ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP ESPECIALLY LATE TODAY
AND EARLY TONIGHT AHEAD OF A WEAK COLD FRONT. DAMAGING WINDS AND
LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO
SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL POSSIBLE ON
THURSDAY AND AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HEAVY RAIN OR FLOODING ARE APPRECIATED.

LEZ061-142>149-162>169-161615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1212 PM EDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP ESPECIALLY LATE TODAY
AND EARLY TONIGHT AHEAD OF A WEAK COLD FRONT. DAMAGING WINDS AND
LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO
SEVERE THUNDERSTORMS POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:58 PM EDTAreal Flood WarningCLEMahoning, Trumbull12 hr
Jun 15, 9:51 PM EDTRiver Flood WarningCLETrumbull34 hr
Jun 15, 9:56 PM EDTAreal Flood WarningCLECrawford, Hancock, Marion, Morrow, Seneca, Wyandot12 hr
Jun 16, 2:12 AM EDTAreal Flood WarningCLEAshland, Richland9 hr
Jun 16, 5:23 AM EDTRiver Flood WarningCLEHancock24 hr
Jun 16, 5:33 AM EDTRiver Flood WarningCLEMarion7 days
Jun 16, 5:52 AM EDTRiver Flood WarningCLEHancock7 days
Jun 16, 9:02 AM EDTAreal Flood AdvisoryCLEMahoning, Trumbull6 hr
Jun 16, 9:48 AM EDTAreal Flood AdvisoryCLECrawford, Hancock, Marion, Morrow, Seneca, Wyandot5 hr
Jun 16, 11:10 AM EDTRiver Flood WarningCLELucas, Wood7 days
Jun 16, 11:10 AM EDTRiver Flood WarningCLEHolmes, Wayne29 hr
Jun 16, 11:17 AM EDTAreal Flood AdvisoryCLEAshland, Richland3 hr
Jun 16, 3:17 PM EDTAreal Flood AdvisoryCLECrawford, Hancock, Marion, Wyandot7 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.